Measure theoretic generalization of Pečarić, Mercer and Wu-Srivastava results

Jakšetić, Julije and Pečarić, Josip and Smoljak Kalamir, Ksenija (2016) Measure theoretic generalization of Pečarić, Mercer and Wu-Srivastava results. = Measure theoretic generalization of Pečarić, Mercer and Wu-Srivastava results. Sarajevo journal of mathematics, 12(24) (1). pp. 33-49. ISSN 1840-0655. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: http://www.anubih.ba/Journals/vol.12,no-1,y16/03Ka...

Abstract

In this paper generalizations of Steffensen’s inequality obtained by Peˇcari´c, Mercer and Wu-Srivastava are further extended in a measure theoretic sense. Motivated by Wu and Srivastava’s refined and sharpened version of Mercer’s result related inequalities for positive Borel measures are obtained.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Steffensen’s inequality ; Borel σ-algebra ; refinements ; weaker conditions
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: No
Indexed in Current Contents: No
Date Deposited: 21 Feb 2018 14:02
Last Modified: 21 Feb 2018 14:02
URI: http://repozitorij.fsb.hr/id/eprint/8341

Actions (login required)

View Item View Item